Articles



2016-20

J. Najim, J. Yao.
"Gaussian fluctuations for linear spectral statistics of large random covariance matrices" .
Annals of Applied Probability, vol. 26(3), 2016 .

A. Hardy, W. Hachem, J. Najim.
"Large Complex Correlated Wishart Matrices: The Pearcey Kernel and Expansion at the Hard Edge" .
Electronic Journal of Probability, vol. 21, 2016 .

A. Hardy, W. Hachem, J. Najim.
"Large Complex Correlated Wishart Matrices: Fluctuations and Asymptotic Independence at the Edges" .
Annals of Probability, vol. 44(13), 2016 .


2011-15

A. Hardy, W. Hachem, J. Najim.
"A survey on the eigenvalues local behavior of large complex Wishart matrices" .
ESAIM: Proceedings and Surveys vol. 51, 2015 .

J. Yao, R. Couillet, J. Najim and M. Debbah.
"Fluctuations of an improved population eigenvalue estimator in sample covariance matrix model".
IEEE Transactions on Information Theory, Vol. 59(2), feb. 2013,

A. Kammoun, R. Couillet, J. Najim and M. Debbah.
"Performance of capacity inference methods under colored interference" (pdf).
IEEE Transactions on Information Theory, Vol. 59(2), feb. 2013

W. Hachem, P. Loubaton, J. Najim and P. Vallet.
"On bilinear forms based on the resolvent of large random matrices" (pdf).
2013 , Annales de l'IHP: Probability and statistics, vol. 49(1), pp. 36-63.

W. Hachem, P. Loubaton, X. Mestre, J. Najim and P. Vallet.
" A subspace estimator for fixed rank perturbations of large random matrices" (pdf),
Journal of Multivariate Analysis, pp. 427-447, Vol. 114, Feb. 2013 . [Bibtex]

J. Yao, A. Kammoun and J. Najim
Eigenvalue Estimation of Parametrized Covariance Matrices of Large Dimensional Data
IEEE Transactions on Signal Processing, Vol.60 (11) 2012, 5893--5905. [Bibtex]

W. Hachem, M. Kharouf, J. Najim and J. W. Silverstein.
"A CLT for information-theoretic statistics of non-centered Gram random matrices" (pdf),
Random Matrices: Theory and Applications, Vol. 1 (2), 50 pp. avril 2012. [Bibtex]

W. Hachem, P. Loubaton, X. Mestre, J. Najim and P. Vallet.
"Large information plus noise random matrix models and consistent subspace estimation in large sensor networks" (pdf),
Random Matrices: Theory and Applications (RMTA), Vol. 1 (2), 51 pp. avril 2012 . [Bibtex]

P. Bianchi, M. Debbah, M. Maïda and J. Najim.
"Performance of Statistical Tests for Single Source Detection using Random Matrix Theory"
IEEE Trans. Inf. Theory, Vol. 57 (4), april 2011 , 2400--2419. [Bibtex]


2006-10

P. Bianchi, M. Debbah and J. Najim.
"Asymptotic Independence in the Spectrum of the Gaussian Unitary Ensemble" (pdf).
Elect. Comm. Probab. (15) 2010 , pp. 376-395. [Bibtex]

J. Dumont, W. Hachem, S. Lasaulce, P. Loubaton and J. Najim.
"On the capacity achieving covariance matrix for Rician MIMO channels: an asymptotic approach" (pdf) .
IEEE Trans. Inf. Theory, Vol. 56 (3), mars 2010 . [Bibtex]

A. Kammoun, M. Kharouf, W. Hachem and J. Najim.
"A Central Limit Theorem for the SINR at the LMMSE estimator output for large dimensional signals" (pdf) .
IEEE Trans. Inf. Theory, Vol. 55 (11), nov. 2009 . [Bibtex]

A. Kammoun, M. Kharouf, W. Hachem and J. Najim.
"BER and Outage probability approximations for LMMSE detectors on correlated MIMO channels" (pdf) .
IEEE Trans. Inf. Theory, Vol. 55 (10), oct. 2009 . [Bibtex]

W. Hachem, P. Loubaton and J. Najim.
"A CLT for Information-theoretic statistics of Gram random matrices with a given variance profile" (pdf).
Ann. Appl. Probab. (18) 2008, no. 6, 2071--2130. [Bibtex]

W, Hachem, O. Khorunzhiy, P. Loubaton, J. Najim and L. Pastur.
"A new approach for capacity analysis of large dimensional multi-antenna channels" (pdf) .
IEEE Trans. Inf. Theory, Vol. 54 (9), sept. 2008 . [Bibtex]

M. Maïda, J. Najim and S. Péché.
"Large Deviations for weighted empirical mean with outliers" (pdf).
Stoc. Proc. Appl. (117) 2007, 1373--1403. [Bibtex]

W. Hachem, P. Loubaton and J. Najim.
"Deterministic Equivalents for certain functionals of large random matrices" (pdf).
Ann. Appl. Probab. (17) 2007 , no. 3, 875--930. [Bibtex]

W. Hachem, P. Loubaton and J. Najim.
"The empirical distribution of the eigenvalues of a Gram matrix with a given variance profile" (pdf).
Annales de l'I.H.P., Probab. et Stats. 42 (6), pp 649-670, 2006 . [Bibtex]


2001-05

W. Hachem, P. Loubaton and J. Najim.
"The empirical eigenvalue distribution of a Gram matrix: From independence to stationarity" (ps) .
Markov Process, Related Fields. (11) 2005 , 629--648. [Bibtex]

J. Najim
"Large Deviations for independent random variables. Application to Erdös-Rényi's functional law of large numbers" (pdf) .
ESAIM P&S, (9) 2005 , pp. 116-142. [Bibtex]

R. Douc, A. Guillin and J. Najim.
"Moderate Deviations for Particle Filtering" (pdf) .
Ann. Appl. Probab. (15) 2005 , no. 1B, 587--614. [Bibtex]

C. Léonard and J. Najim.
"An extension of Sanov's theorem: application to the Gibbs conditioning principle" (pdf)
Bernoulli (8) 2002 , no. 6, 721--743. [Bibtex]

J. Najim.
"A Cramér Type Theorem for Weighted Random Variables" .
Elec. J. Probab. (7) 2002 , no. 4, 32 pp. [Bibtex]